Show simple item record

dc.contributor.authorAmster, Pablo ( Orcid Icon 0000-0003-2829-7072 )
dc.contributor.authorDe Napoli, Pablo ( )
dc.contributor.authorMariani, Maria Cristina ( )
dc.date.accessioned2020-08-10T19:28:53Z
dc.date.available2020-08-10T19:28:53Z
dc.date.issued2002-06-02
dc.identifier.citationAmster, P., De Napoli, P., & Mariani, M. C. (2002). Existence of solutions for elliptic systems with critical Sobolev exponent. Electronic Journal of Differential Equations, 2002(49), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12348
dc.description.abstractWe establish conditions for existence and for nonexistence of nontrivial solutions to an elliptic system of partial differential equations. This system is of gradient type and has a nonlinearity with critical growth.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectElliptic systemsen_US
dc.subjectCritical Sobolev exponenten_US
dc.subjectVariational methodsen_US
dc.titleExistence of Solutions for Elliptic Systems with Critical Sobolev Exponenten_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record